I was on Geodon after Abilify made me gain weight. The Geodon , for me, didn't work for bipolar symptoms but I am a diificult case. Abilify was the only med that worked. However, I did loose weight on Geodon and for the 2st couple weeks had an usdet stomach.
If this drug works for you, and you know it's trial error for us anyway, I think you'll be please with the lack of side effects. I didn't even know I was on it after a week. I had hoped it would be the drug for me because it helped me loose some weight but for me it didn't help with my bipolar.
I bet you have success with it and you'll be happy that ther are ZERO side effects.
Best of luck, I hope you med search ends here!
I am on Geodon. 120mg a day. The only side effect I have is it makes a little sleapy. A little coffee takes it away though. I have not gained any weight. It works for me along with other medications. Hope this helps.
I have been taking geodon for a couple years now. It can be unpleasant if not taken properly. It is best taken with calories, so your best bet would of course be to take it with food. If I dont take it properly, I tend to get nauseated, dizzy, blurred vision and a feeling of unrealness. Other than that if taken properly with calories, it lessens the side effects. It works great for me, but everybody is different on medication, some might work for one person but not another, so its best if you give it a try and see how it works out. Hope this helps!
Oh I just noticed in related discussions while I was commenting on another post. I have just began using this sight so im still trying to figurebit out, didnt notice the date on it tho..now I feel stupid
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.